| Model Number |
OTV-S7H-1NA-10E |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Leak/Splash (1354); Loose or Intermittent Connection (1371); Poor Quality Image (1408); Scratched Material (3020); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the following reportable malfunctions were identified during the device evaluation: camera cable was not watertight, water ingress into the camera cable, water ingress in the main imaging unit, corrosion at the video connector and electrical contacts, corrosion on the scope mount, image abnormality occurred, optical axis of the scope mount was misaligned, loose scope mount and there was adhesion on the body.Based on the results of the investigation, the probable root cause could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited camera cable was not watertight, water ingress into the camera cable, water ingress in the main imaging unit, corrosion at the video connector and electrical contacts, corrosion on the scope mount, image abnormality occurred, optical axis of the scope mount was misaligned, loose scope mount and there was adhesion on the body.There was no patient involvement.